IFgsr-CONTINUOUS MAPPINGS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES
Author(s):
Anitha S, Mohana K
Keywords:
Intuitionistic fuzzy topology, Intuitionistic fuzzy continuous mappings, Intuitionistic fuzzy gsr continuous mappings.
Abstract
The aim of this paper is to establish intuitionistic fuzzy gsr-continuous mappings and to study some of their properties. Further we introduce intuitionistic fuzzy gsr irresolute mappings and investigate their characterizations.
Article Details
Unique Paper ID: 147136

Publication Volume & Issue: Volume 5, Issue 5

Page(s): 181 - 187
Article Preview & Download




Publish book

Recent Publication

Go To Issue



Call For Paper

Volume 6 Issue 2

Last Date 25 July 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies